It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-17-2010, 02:06 PM   #1
NMW NMW is offline
Newbie
(female)
 
Join Date: Mar 2010
Posts: 1
NMW HB User
Weigh gain, headaches, tiredness, low moods

I have a problem with weight, energy, mood and tiredness... I am constantly tired, have put on a stone in weight in a few months and seem to be getting daily mild headaches. I am in despair of people thinking I am pregnant when I am not...it is making me wish I didn't have to go out. I had an operation to remove a pituitary tumour 7 years ago and haven't felt emotionally or physically 'balanced' since. I have been on a daily dose of thyroxine for underactive thryoid (low dose) but desperately want to get back to a sense of normality.

I eat healthily and exercise regularly.

Last edited by NMW; 03-17-2010 at 02:07 PM.

 
Old 03-17-2010, 02:29 PM   #2
Veteran
(female)
 
Join Date: Aug 2004
Posts: 326
KittyLove HB User
Re: Weigh gain, headaches, tiredness, low moods

Have you had your Testosterone level checked? My complaints sound similiar to yours, and after having labs, my Homeopathic doctor found that my Testosterone level was low. He explained that it could be the reason why I felt lethargic, was unable to lose weight, and had low libido.

Last edited by KittyLove; 03-20-2010 at 08:25 AM.

 
Sponsors Lightbulb
   
Old 03-17-2010, 06:22 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2009
Location: USA
Posts: 1,463
92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User
Re: Weigh gain, headaches, tiredness, low moods

NMW: Start with the hormones and then if that's o.k. get checked for diabetes. Get your blood sugars tested. You don't say your age but if you're nearing menopause your hormones could play games with your blood sugars. Increased estrogen in your body can cause hypoglycemia. The side-effects of hypo are: Shaking, Fast heartbeat, Sweating, Anxiousness, Dizziness, Hunger, Impaired vision, Weakness/Fatigue, Headache, and Irritabiltiy. Remember, insulin is a hormone too. The hypo is when you've got too much insulin and your body needs food to bring the sugar levels back in balance. Some people even have what they call Reactive Hypoglycemia. They don't have diabetes but their sugars run low and they need carbs to keep them balanced. Good luck.

 
Old 03-20-2010, 10:20 AM   #4
Veteran
(female)
 
Join Date: Feb 2009
Posts: 480
herekittykitty HB User
Re: Weigh gain, headaches, tiredness, low moods

I was going to say your symptoms sound like hypothyroidism and to have your thyroid checked, but I see you're on medication for this already. When is the last time you had your levels checked? Maybe you need an increase in medication?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Excessive acid and headaches!!! alanparker05 Digestive Disorders 0 12-04-2008 02:35 PM
excessive mucus, headaches and tiredness alanparker05 Acid Reflux / GERD 3 05-14-2008 06:50 PM
Headaches, weight gain, tiredness kpk3186 Hormone Problems 6 04-09-2007 05:31 PM
Weight gain with Gabapentin? Michael8466 Back Problems 7 03-25-2007 03:00 PM
Weight gain on AD's sunshine0806 Depression 18 01-28-2007 10:20 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!